MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-05
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Failure to Pump (1502)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site telephone number exceeds character limit.The event site telephone number is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that ballon catheter intra-aortic balloon (iab) could not inflate fully when connected to the console.The console was not working normally.
 
Event or Problem Description
It was reported that ballon catheter intra-aortic balloon (iab) could not inflate fully when connected to the console.The console was not working normally.No harm reported.
 
Additional Manufacturer Narrative
Updated fields - b4, b5, d9, g3, g6, h2, h3, h6 (health effect ¿ clinical codes, health effect ¿ impact codes,type of investigation, investigation conclusions), h11 corrected field: d7a.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint id#(b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9, g1 (contact person mfg site), g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11 corrected field: h6 (medical device problem code).The iab was returned with the membrane completely unfolded and blood on the exterior of the catheter.The extender tubing, one-way valve and insertion components were also returned.The pressure tubing was returned unused.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and extender tubing was performed and two leaks were detected at the same location on the membrane approximately 12.2cm from the rear seal measuring 0.025cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.The penetrations found on the membrane appears to have been caused by a sharp object.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
MEGA 7.5 FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key21301073
Report Number2248146-2025-0000057
Device Sequence Number8084020
Product Code DSP
UDI-Device Identifier10607567109039
UDI-Public(01)10607567109039(10)3000396583(17)270611(11)240611
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-05
Device Catalogue Number0684-00-0295-05
Device Lot Number3000396583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer03/21/2025
09/03/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/24/2025
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age74 YR
Patient SexMale
Patient Weight68 KG